Half-line solutions of a nonlinear heat conduction problem

de Lillo, Silvana, Lupo, Gaia and Sommacal, Matteo (2007) Half-line solutions of a nonlinear heat conduction problem. Theoretical and Mathematical Physics, 152 (1). pp. 926-932. ISSN 1751-8113

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1007/s11232-007-0078-0


We solve a half-line problem for a nonlinear diffusion equation with a given time-dependent thermal conductivity at the origin. The problem reduces to a linear Volterra integral equation, which is solvable by Picard’s process of successive approximations. We analyze some explicit examples numerically.

Item Type: Article
Uncontrolled Keywords: nonlinear, heat conduction, half-line
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Related URLs:
Depositing User: Matteo Sommacal
Date Deposited: 09 May 2012 14:14
Last Modified: 13 Oct 2019 00:23
URI: http://nrl.northumbria.ac.uk/id/eprint/6886

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics